# SDR MZZA98072

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65192745
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON INBOARD HINGE SUPPORT AT WBL 498.4 - UPPER AFT FLANGE OF CHORD IS CRACKED.  FORMED SECTION REPAIR CUT-OUT IAW ECRA EC 5720-00196.  (X)
